# SDR A6WA200640140

- Difficulty date: April 9, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 10,056 hours, 8,725 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Carbon Seal
- Part number: 991561
- Condition: Defective
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT OIL PRESSURE DROPPED BELOW 25 PSI ON CLIMB-OUT AND CONTINUED TO CYCLE BETWEEN 25-35 PSI (AIR RETURN).  NO INFLIGHT ENGINE SHUTDOWN.  FOUND EDP NR 2 AGB CARBON SEAL LEAKING, REMOVED AND REPLACED HYD PUMP NR 2 AGB CARBON SEAL IAW AMM, COMPLIED WITH OIL CONSUMPTION RUNS IAW AMM, LEAK CHECKS GOOD.  (K)
